Aseptic peritonitis with home peritoneal dialysis.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Gutman, RA; Shelburne, JD; Peterson, NJ; Carson, LA; Favero, MS

Published Date

  • October 6, 1977

Published In

Volume / Issue

  • 297 / 14

Start / End Page

  • 788 -

PubMed ID

  • 895813

Pubmed Central ID

  • 895813

International Standard Serial Number (ISSN)

  • 0028-4793

Digital Object Identifier (DOI)

  • 10.1056/NEJM197710062971415

Language

  • eng

Conference Location

  • United States